I went to my doctor yesterday to get my Anti-depressant changed. She had me on 10 lexapro and then upped it to 20. I'm also on klonopin 2 times a day for severe anxeity. She put me on wellbutrin xl and upped my klonopin to 3 times a day0.5 mb.This morning after taking the wellbutrin for the second day I had a full blown panic attack. It was terrible! I'm having really serious problems in my life at this time too. I lost my job 2 weeks ago and haven't found another yet and I'm worried sick since we have rent and bills and no way to pay them now.Does anyone know if wellbutrin can cause panic attacks or if I should stop taking it. My doctor is frustrated with me i think because nothing she puts me on except for the klonopin helps my depression. I could use some advice if anyone has any. Thanks, Mysticgem
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...